Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
2/40, DOI: 10.7862/rf.2017.2

On Regulated Functions

J. Banaś, M. Kot

DOI: 10.7862/rf.2017.2

Abstract

The main purpose of this review article is to present the concept of a regulated function and to indicate the connection of the class of regulated functions with other significant classes of functions. In particular, we give a characterization of regulated functions in terms of step functions and we show that the linear space of regulated functions form a Banach space under the classical supremum norm. 

Full text (pdf)

References

[1] J. Appell, J. Banaś and N. Merentes, Bounded Variation and Around, Series in Nonlinear Analysis and Applications 17, De Gruyter, Berlin 2014.

[2] G. Aumann, Reelle Funktionen, Springer Verlag, Berlin 1954.

[3] J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York 1969.

[4] D. Fraňková, Regulated functions, Math. Bohemica 116 (1991) 20-59.

[5] C. Goffman, G. Moran and D. Waterman, The structure of regulated functions, Proc. Amer. Math. Soc. 57 (1976) 61-65.

[6] R. Łochowski, R. Ghomrasni, The play operator, the truncated variation and the generalization of the Jordan decomposition, Math. Appl. Sci. 38 (2015) 403-419.

[7] S. Łojasiewicz, An Introduction to the Theory of Real Functions, J. Wiley and Sons, Chichester 1988.

[8] F. Prus-Wiśniowski, Some remarks on functions of bounded φ-variation, Ann. Soc. Math. Pol., Comment. Math. 30 (1990) 147-166.

[9] F. Prus-Wiśniowski, Continuous functions of bounded φ-variation, Ann. Soc. Math. Pol., Comment. Math. 31 (1991) 127-146.

[10] W. Rudin, Principles of Mathematical Analysis, McGraw Hill, New York 1964.

[11] R. Sikorski, Funkcje Rzeczywiste, PWN, Warsaw 1958 (in Polish).

About this Article

TITLE:
On Regulated Functions

AUTHORS:
J. Banaś (1)
M. Kot (2)

AUTHORS AFFILIATIONS:
(1) Department of Nonlinear Analysis, Rzeszów University of Technology, Rzeszów, Poland
(2) Department of Nonlinear Analysis, Rzeszów University of Technology, Rzeszów, Poland

JOURNAL:
Journal of Mathematics and Applications
2/40

KEY WORDS AND PHRASES:
Monotonic function; Function of bounded variation; Step function; Regulated function; Banach space

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/52

DOI:
10.7862/rf.2017.2

URL:
http://dx.doi.org/10.7862/rf.2017.2

RECEIVED:
2016-12-02

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: